Alert archive / Colorado / Areal Flood Warnings in 2021

Areal Flood Warning 3, NWS Pueblo, CO

August 1, 2021Pueblo County, Colorado

NWS Pueblo, CO issued this areal flood warning at Aug 1, 2021, 5:44 AM MDT for Pueblo County, Colorado. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2021, 5:44 AM MDT (11:44 UTC)
Expired
Aug 1, 2021, 9:00 AM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 36 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 6:00 AM MDTHEAVY RAIN 3.054 Ne Blende, COSTORM-TOTAL RAINFALL ACCUMULATION FROM HEAVY RAIN OVERNIGHT -- FROM AROUND 10PM TO 4AM MDT -- WAS MEASURED AT 3.05 INCHES AT THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PUEBLO.
Aug 1, 7:00 AM MDTHEAVY RAIN 2.251 N Pueblo, COCO-OP OBSERVER STATION PUNC2 1.1 N PUEBLO.
Aug 1, 7:00 AM MDTHEAVY RAIN 2.353 Wsw Blende, COCOCORAHS STATION CO-PU-118 PUEBLO 5.0 S.
Aug 1, 7:00 AM MDTHEAVY RAIN 3.292 Ne Blende, COCOCORAHS STATION CO-PU-103 PUEBLO 4.7 SE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

641 
WGUS45 KPUB 011144
FLWPUB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
544 AM MDT Sun Aug 1 2021

COC101-011500-
/O.NEW.KPUB.FA.W.0003.210801T1144Z-210801T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
544 AM MDT Sun Aug 1 2021

The National Weather Service in Pueblo has issued a

* Flood Warning for...
  A large portion of central and northern Pueblo County in 
  southeastern Colorado...

* Until 900 AM MDT.

* At 544 AM MDT, Doppler radar indicates that rain has mostly ended 
  across the Flood Warning area. However, earlier heavy showers 
  during the overnight hours produced significant flash flooding 
  across the Pueblo area, as around 2.0 to 5.5 inches of rain fell. 
  While flood waters will continue to recede through the morning 
  hours, areas of flooding will remain possible as late as 
  mid-morning. This Flood Warning is replacing the Flash Flood 
  Warning previously in effect for the area.

* Some locations that will experience flooding include...
  Pueblo, Blende, Avondale, Salt Creek and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3807 10465 3812 10473 3818 10474 3830 10466
      3846 10454 3851 10444 3851 10428 3840 10419
      3828 10427 3815 10445 3809 10452

$$

Cohen
2 follow-up statements
279 
WGUS85 KPUB 011327
FLSPUB

Flood Statement
National Weather Service Pueblo CO
727 AM MDT Sun Aug 1 2021

COC101-011500-
/O.CON.KPUB.FA.W.0003.000000T0000Z-210801T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
727 AM MDT Sun Aug 1 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING FOR 
NORTHEASTERN PUEBLO COUNTY...

At 727 AM MDT, Doppler radar indicates that rain has mostly ended 
across the Flood Warning area, aside from a few areas of light 
showers. However, earlier heavy showers during the overnight hours 
produced significant flash flooding across the Pueblo area, as 
around 2.0 to 5.5 inches of rain fell. While flood waters will 
continue to recede through the morning hours, areas of flooding will 
remain possible into the mid-morning hours.

Some locations that will experience flooding include...
  Pueblo, Blende, Avondale, Salt Creek and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3807 10465 3812 10473 3818 10474 3830 10466
      3846 10454 3851 10444 3851 10428 3840 10419
      3828 10427 3815 10445 3809 10452

$$

Cohen
442 
WGUS85 KPUB 011458
FLSPUB

Flood Statement
National Weather Service Pueblo CO
858 AM MDT Sun Aug 1 2021

COC101-011508-
/O.EXP.KPUB.FA.W.0003.000000T0000Z-210801T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
858 AM MDT Sun Aug 1 2021

...FLOOD WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING FOR 
NORTHEASTERN PUEBLO COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3807 10465 3812 10473 3818 10474 3830 10466
      3846 10454 3851 10444 3851 10428 3840 10419
      3828 10427 3815 10445 3809 10452

$$

KT

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this areal flood warning went out at Aug 1, 3:59 AM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 1, 3:59 AM MDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
359 AM MDT Sun Aug 1 2021

.SHORT TERM...(Today and tonight)
Issued at 357 AM MDT Sun Aug 1 2021

...Flash flooding potential remains high along the Continental
Divide...

Currently...widespread light to moderate rainfall continues along
the I-25 corridor early this morning.  Most areas across eastern
Pueblo County have seen 2 to 5 inches of rainfall, while western
portions have seen little if any.  Elsewhere, areas along and south
of Highway 50 have seen pockets of 2 to 4 inches of rainfall.  A
Flash Flood Watch remains in effect for Pueblo, Otero, Prowers,
Bent, Baca and eastern Las Animas Counties until 6 AM.  Flash flood
warnings also remain in effect for portions of Pueblo County and
along Highway 50 from near Rocky Ford to Hasty.  Please heed all
road closures, and do not drive through flooded roadways.
Temperatures are cool, with 60s across the Plains.  Not expecting
much movement with temperatures through sunrise.

Today...high pressure will stretch from the Four Corners region,
north into the Northern Rockies, while an upper trough sits over the
Missouri Valley.  This will put southern Colorado under weak
northerly flow aloft.  Model guidance is in good agreement with
energy dropping slowly south across western Colorado.  Monsoonal
moisture will be in place, and steering flows weak.  Modest
instability of around 600-800 j/kg will combine with the moisture
and weak steering flows to produce showers and thunderstorms along
the Continental Divide.  Slowly drifting storms will be extremely
efficient rain producers, and with recent heavy rainfall, will
likely lead to flash flooding, especially over the San Juan and La
Garita ranges, and possibly into the Chalk Cliffs area.  Further
east, stable conditions are expected which should limit shower and
thunderstorm coverage this afternoon and evening.  Once this
morning's activity winds down, dry conditions are expected to
prevail across the Plains this afternoon and evening.  Overall,
afternoon highs will be very pleasant for the first of August.
Highs across the region will be in the upper 60s to mid 70s.

Tonight...not much change to the upper pattern expected with the
upper ridge near the Colorado Utah border, and troughing well to the
east, and northerly flow across Colorado.  The upper energy over
western portions of the state will drift southward into New Mexico
overnight.  This should allow for any shower and thunderstorm
activity along the Continental Divide to dissipate with sunset.  Dry
conditions should prevail after midnight once precipitation comes to
an end.  Overnight lows will be cool with 50s to lower 60s across
the region.  Mozley

.LONG TERM...(Monday through Saturday)
Issued at 357 AM MDT Sun Aug 1 2021

Main Forecast Concerns/Challenges:

1) Active pattern persists, with shower and thunderstorm chances
along with the risk for flash flooding increasing once again Monday,
especially for locations along and west of the eastern mountains.

2) Similar thunderstorm and flash flood chances on Tuesday, but this
activity spreads over parts of the plains. Severe threat remains
low, though can't rule out a stronger storm across the southeast
plains.

3) After another potentially wet period on Wednesday, drier
conditions briefly return Thursday before thunderstorm chances and
potential for more organized development return on Friday.

As mentioned above, pattern looks to remain active across parts of
southern Colorado at the start of the work week. Upper ridge will be
in place, though breaking down with upper troughing to the west.
With the arrival of this forcing and increasing moist upslope flow,
should note shower and thunderstorm development quickly occurring by
mid to late morning on Monday, mainly over and near the higher
terrain. Some slight increases in moisture, but more importantly,
the increasing large scale ascent and weaker flow, and increases in
instability will provide an increasing risk for heavy rainfall and
possible flash flooding. Once again, all of this looks to be focused
along and west of the eastern mountains. While can't rule out a
stray shower or storm moving east into parts of the I-25 corridor,
confidence for this occurring is low at this time. Did increase high
temps on Monday, mainly for the plains where skies will likely stay
sunnier.

The upper troughing anticipated on Monday, will be a more prevalent
feature on Tuesday as a well defined mid/upper trough is forecast to
dive southeast across the region. Continued increases in large scale
ascent along with now low to mid level support/features will provide
another day of shower and thunderstorm chances over and near the
mountains along with parts of the plains. In this setup, heavy
rainfall with possible flash flooding will again be a concern. Also,
in this setup, lee troughing expected to be stronger and help
support precip development over parts of the plains. Flow still
looks to be weaker on this day, with any widespread severe threat
low at this time. Though increases in forcing/focus and instability
could at least support a stronger storm across the southeast plains.
This system will be responsible for lingering shower/thunderstorm
chances on Wednesday, though confidence with its evolution provides
lower confidence with overall precip coverage/chances.

General trend for Thursday and even early into Friday will be for
drier weather and more normal temperatures. However, guidance
indicating the potential for a fast moving system to move across the
region later in the day on Friday. Will continue to keep a close on
eye on this period and possible system, as a day with more organized
thunderstorm development could occur.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 357 AM MDT Sun Aug 1 2021

KALS...VFR conditions through the next 24 hours.  A few showers and
thunderstorms are expected west of the San Luis Valley this
afternoon and evening, but should not impact the terminal.

KCOS...MVFR CIGS are expected this morning, with VFR conditions by
this afternoon.  Winds will be light southeasterly this afternoon.

KPUB...MVFR to IFR conditions are expected this morning due to light
to moderate rainfall.  Improving conditions to VFR are forecast by
this afternoon. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM MDT early this morning for COZ086-
093-094-097>099.

Flash Flood Watch from noon MDT today through this evening for
COZ064>068.

&&

SHORT TERM...MOZLEY
LONG TERM...RODRIGUEZ
AVIATION...MOZLEY
Hazardous weather outlook, Jul 31, 10:01 PM MDT, 7 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1001 PM MDT Sat Jul 31 2021

COZ058>089-093>099-020415-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1001 PM MDT Sat Jul 31 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Periods of moderate to heavy rainfall will continue through much
of the overnight period due to widespread showers and
thunderstorms. Thunderstorms have been very efficient rain
producers so far this evening, and will continue to do so through
the next several hours. Flood prone areas from the Eastern
Mountains, and across the Plains, mainly along and south of
Highway 50, may see flood or flash flood potential overnight. As
much as 1 to 3 inches of additional rainfall may be possible. If
you encounter flash flooding or flooding, report it to local law
enforcement. Do not drive through flooded roadways. Turn around,
don't drown!

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Showers and thunderstorms with heavy rainfall, and the potential for
flash flooding, are expected to affect the mountains and valleys,
the Interstate-25 corridor, and possibly portions of the plains
each day from Sunday through at least Tuesday. This activity could
produce serious flash flooding over the mountains and valleys.
The risk for flooding could persist over the mountains and valleys
later in the week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
highly likely over the Central Mountains, Eastern Mountains and
Eastern Plains tonight.

88/88

In the hours before

Local storm report, Aug 1, 1:27 AM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
127 AM MDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      5 ENE BLENDE            38.28N 104.49W
08/01/2021                   PUEBLO             CO   NWS EMPLOYEE

            OFF-DUTY NATIONAL WEATHER SERVICE
            METEOROLOGIST REPORTS UNDERPASS FLOODED AND
            IMPASSABLE AT THE ENTRANCE TO PUEBLO
            MEMORIAL AIRPORT.

&&

COHEN
Local storm report, Aug 1, 1:31 AM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
131 AM MDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      5 ENE BLENDE            38.27N 104.50W
08/01/2021                   PUEBLO             CO   NWS EMPLOYEE

            OFF-DUTY NATIONAL WEATHER SERVICE
            METEOROLOGIST REPORTS SUBSTANTIAL UNDERPASS
            FLOODING ALONG U.S. HIGHWAY 50 SOUTH OF
            PUEBLO MEMORIAL AIRPORT.

&&

COHEN
Local storm report, Aug 1, 1:46 AM MDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
146 AM MDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      6 WNW AVONDALE          38.27N 104.46W
08/01/2021                   PUEBLO             CO   DEPT OF HIGHWAYS

            FLOODING ALONG U.S. HIGHWAY 50 BETWEEN
            COLORADO HIGHWAY 47 AND AREAS SOUTH OF
            PUEBLO DEPOT -- REPORTED BY COLORADO
            DEPARTMENT OF TRANSPORTATION.

&&

COHEN
Local storm report, Aug 1, 1:55 AM MDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
155 AM MDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HEAVY RAIN       1 ESE BLENDE            38.24N 104.55W
08/01/2021  M5.03 INCH       PUEBLO             CO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 5.03 INCHES OF
            STORM-TOTAL RAIN ACCUMULATION SINCE AROUND
            10PM MDT -- 4.10 INCHES OF RAIN PRIOR TO
            12AM MDT AND 0.93 INCH OF RAIN SINCE 12AM
            MDT.

&&

COHEN
Local storm report, Aug 1, 2:10 AM MDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
210 AM MDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 AM     FLASH FLOOD      2 NNE BLENDE            38.27N 104.55W
08/01/2021                   PUEBLO             CO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS MULTIPLE AREAS OF
            SIGNIFICANT FLASH FLOODING IN THE VICINITY
            OF THE INTERSECTION OF U.S. HIGHWAY 50 AND
            COLORADO HIGHWAY 47 -- INCLUDING 4 FEET OF
            STANDING WATER AND ROADS WASHED OUT.

&&

COHEN
Local storm report, Aug 1, 3:54 AM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
354 AM MDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 AM     FLASH FLOOD      2 NNE BLENDE            38.27N 104.56W
08/01/2021                   PUEBLO             CO   LAW ENFORCEMENT

            LAW ENFORCEMENT INDICATES THAT FLASH
            FLOODING CONTINUES ACROSS EASTERN PARTS OF
            THE PUEBLO AREA, THOUGH NOT AS SIGNIFICANT
            AS EARLIER IN THE OVERNIGHT HOURS.

&&

COHEN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:00 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Jul 31, 6:02 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 31, 6:11 PM MDTFlash Flood WarningPUBCuster, Fremont, Huerfano, Pueblo2 hr
Jul 31, 6:12 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jul 31, 6:20 PM MDTFlash Flood WarningPUBHuerfano, Las Animas3 hr
Jul 31, 6:20 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 31, 6:21 PM MDTFlash Flood WarningPUBBaca3 hr
Jul 31, 6:27 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jul 31, 6:29 PM MDTSpecial Weather StatementPUBBaca31 min
Jul 31, 6:37 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jul 31, 6:39 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 31, 6:52 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas22 min
Jul 31, 7:01 PM MDTSpecial Weather StatementPUBBaca44 min
Jul 31, 7:05 PM MDTSpecial Weather StatementPUB40 min
Jul 31, 7:10 PM MDTSpecial Weather StatementPUB35 min
Jul 31, 7:13 PM MDTSpecial Weather StatementPUBLas Animas32 min
Jul 31, 7:20 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 31, 7:29 PM MDTSpecial Weather StatementPUBHuerfano61 min
Jul 31, 7:54 PM MDTSpecial Weather StatementPUBBaca51 min
Jul 31, 8:28 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 31, 8:28 PM MDTSpecial Weather StatementPUBLas Animas, Pueblo47 min
Jul 31, 8:50 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 31, 10:11 PM MDTSpecial Weather StatementPUBPueblo49 min
Jul 31, 10:45 PM MDTFlash Flood WarningPUBPueblo4 hr
Jul 31, 11:24 PM MDTFlash Flood WarningPUBBent, Otero4 hr
Jul 31, 11:41 PM MDTFlash Flood WarningPUBPueblo4 hr
Aug 1, 2:43 AM MDTFlash Flood WarningPUBPueblo3 hr
Aug 1, 3:04 AM MDTFlash Flood WatchPUBConejos, Mineral, Rio Grande, Saguache18 hr
Aug 1, 3:29 AM MDTRiver Flood WatchPUBPueblo94 min
Aug 1, 3:30 AM MDTRiver Flood WatchPUBPueblo4 hr
Aug 1, 5:00 AM MDTRiver Flood WarningPUBPueblo26 hr
Aug 1, 7:20 AM MDTRiver Flood WatchPUBOtero14 hr
Aug 1, 2:47 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more32 hr

Nearby

Areal Flood Warnings in Colorado, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.